# SDR UALA2009112403658

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 39,127 hours, 15,185 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 79287
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

N/G VIBRATION, RTFL.    TROUBLESHOOTING, FOUND THE NR 1 LGCIU WITHIN AIR FAULTS. REPLACED THE NR 1 LGCIU, SYS CHECKED OKAY. ALSO REPLACED LGCIU 2 IAW LM2905.
